Please use this identifier to cite or link to this item: http://repositorio.unifesp.br/handle/11600/3344
Title: Manifestações sistêmicas adversas em medicina intensiva após realização de perfusão isolada de membro com melfalan e hipertermia: relato de caso
Other Titles: Adverse systemic reactions in intensive care medicine after isolated limb perfusion with melphalan and hyperthermia: case report
Authors: Arruda, Fernando Oetterer [UNIFESP]
Guimarães, Hélio Penna [UNIFESP]
Falcão, Luiz Fernando dos Reis [UNIFESP]
Leal, Patrícia Helena Rocha [UNIFESP]
Lopes, Renato Delascio [UNIFESP]
Santos, Ivan Dunshee de Abranches Oliveira [UNIFESP]
Amaral, José Luiz Gomes do [UNIFESP]
Universidade Federal de São Paulo (UNIFESP)
Keywords: isolated perfusion
melanoma
melphalan
reperfusion syndrome
melanoma
melfalan
reperfusão isolada
síndrome de reperfusão
Issue Date: 1-Dec-2006
Publisher: Associação de Medicina Intensiva Brasileira - AMIB
Citation: Revista Brasileira de Terapia Intensiva. Associação de Medicina Intensiva Brasileira - AMIB, v. 18, n. 4, p. 423-426, 2006.
Abstract: BACKGROUND AND OBJECTIVES: The presence of adverse reactions, inherent to all treatments, justifies the necessity of deep knowledge, by the medical team of the prevention and treatment of occasional organic dysfunctions, reducing its impact. The purpose of this paper is to report a case comprising the several systemic adverse reactions after perfusion of limb with melphalan and hyperthermia. CASE REPORT: A white female, 64-years old patient with diagnosis of melanoma in the medial malleoli region of the left lower limb. Six months after surgical removal of wound, an isolated perfusion of limb was carried out with melphalan and hyperthermia in order to curb the possible metastatic process in evolution. At admission in the ICU, the patient presented systemic inflammatory response syndrome (SIRS) with refractary hemodynamic instability to volemic expansion. During internation the patient evolved to acute lung edema and myocardial dysfunction, all reverted successfully. CONCLUSIONS: The potential presence of adverse reactions, inherent to all treatments, justify the necessity of knowledge by the intensive care team in the prevention and treatment of occasional organic dysfunctions, reducing the impact of morbidity and mortality.
JUSTIFICATIVA E OBJETIVOS: A presença de efeitos adversos, inerentes a todos os tratamentos, justifica a necessidade do profundo conhecimento pela equipe médica para prevenção e tratamento de eventuais disfunções orgânicas, reduzindo o seu impacto. O objetivo deste estudo foi relatar um caso de paciente que apresentou diversas manifestações sistêmicas, após a realização de perfusão isolada de membro com melfalan e hipertermia. RELATO DO CASO: Paciente do sexo feminino, 64 anos, branca, com diagnóstico de melanoma na região de maléolo medial do membro inferior esquerdo. Seis meses após a excisão da lesão, realizou-se perfusão isolada do membro, com melfalan e hipertermia para conter o processo em evolução de possível metástase. A admissão na UTI apresentou síndrome da resposta inflamatória sistêmica (SIRS) com instabilidade hemodinâmica refratária à expansão volêmica. Durante a internação evoluiu com quadro de edema agudo de pulmão e disfunção miocárdica, revertidos com sucesso, depois de adequada intervenção terapêutica. CONCLUSÕES: A presença de efeitos adversos, inerentes a todos os tratamentos oncológicos, justifica a necessidade do conhecimento pela equipe da terapia intensiva para prevenção e tratamento de eventuais disfunções orgânicas, reduzindo o impacto de sua morbimortalidade.
URI: http://repositorio.unifesp.br/handle/11600/3344
ISSN: 0103-507X
Other Identifiers: http://dx.doi.org/10.1590/S0103-507X2006000400018
Appears in Collections:Em verificação - Geral

Files in This Item:
File Description SizeFormat 
S0103-507X2006000400018.pdf94.93 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.